# SDR AALA202511179177

- Difficulty date: November 15, 2025
- Submitted: November 18, 2025
- Operation: Air carrier
- Aircraft: N843NN
- Make and model: Boeing 737823
- Aircraft serial: 30906
- Aircraft time: 44,712 hours, 18,979 cycles
- System (JASC): 3444 · Ground Proximity System
- Part: Antenna
- Condition: False Indication
- Location: Zone 100
- Stage of operation: AP
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: AT 6000 FT WITH GEAR AND FLAPS UP GEAR WARNING HORN SOUNDED FOR APPROXIMATELY 2 SECONDS WITH THREE RED UNSAFE GEAR INDICATIONS. REPLACED ALL 4 RADIO ALTIMETERS ANTENNAS (AALA202511176584), (AALA202511170938), (AALA202511170218), (AALA202511179177)PER AMM 34-33-11. OPERATIONAL CHECKS GOOD.
